MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY HEALING COLLAR

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY HEALING COLLAR
Catalog Number 8057-13
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), at incoming inspection, the distributer noticed black particles attached to the internal side of the sterilized vial or verso of side label.There was no patient involvement.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation results.

Brand Name
LEGACY HEALING COLLAR
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8058534
Report Number3001617766-2018-00308
Device Sequence Number1887218
Product Code NHA
UDI-Device Identifier10841307111344
UDI-Public10841307111344
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/22/2023
Device Catalogue Number8057-13
Device Lot Number111504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2018
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date11/11/2018
Supplement Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1